# SDR IPXA2019081655656

- Difficulty date: August 15, 2019
- Submitted: August 16, 2019
- Operation: Air carrier
- Aircraft: N166UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0861
- Aircraft time: 16,831 hours, 10,198 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Link
- Part number: A5786450000200
- Part serial: TAG415184A
- Condition: Gouged
- Location: Rt Wing Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING #2 SLAT ECCENTRIC BOLT AND LINK ASSY IS GOUGED.REPLACED GOUGED #2 SLAT ECCENTRIC BOLT AND LINK IAW A300 AMM 27-80-14-0401
